Complementary spaces and multipliers of double Fourier series for functions of bounded variation

S. Baron, E. Liflyand, U. Stadtmüller

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Complementary spaces for Fourier series were introduced by G. Goes and generalized by M. Tynnov. In this paper we investigate a notion of complementary space for double Fourier series of functions of bounded variation. Various applications are given.

Original languageEnglish
Pages (from-to)706-721
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume250
Issue number2
DOIs
StatePublished - 15 Oct 2000

Bibliographical note

Funding Information:
1The authors acknowledge the support of the Minerva Foundation in Germany through the Emmy Noether Institute at Bar-Ilan University.

Keywords

  • Bounded variation
  • Complementary space
  • Double Fourier series
  • Multiplier
  • Summability

Fingerprint

Dive into the research topics of 'Complementary spaces and multipliers of double Fourier series for functions of bounded variation'. Together they form a unique fingerprint.

Cite this